From Canton, Michigan, USA:
My daughter, age 5 1/2, has Type 1 diabetes. She was diagnosed 1 1/2 years ago. For the past month, she has complained of numbness and tingling in the soles of her feet that comes and goes at various times during the day. I took her to her pediatrician who has ruled out neuropathy. She eats food products containing Nutrasweet (aspartame) on a daily basis and I am wondering if there may be a link between these symptoms and her use of Nutrasweet.
As far as I know, there is no link between your daughter's symptoms and Nutrasweet.
Additional comments from Jeff Hitchcock, The Editor:We have additional information about aspartame in our section about sugar substitutes.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.